ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2008 , Volume 7 , Issue 3

Select all articles

Export/Reference:

Global existence and scattering for rough solutions to generalized nonlinear Schrödinger equations on $R$
J. Colliander, Justin Holmer, Monica Visan and Xiaoyi Zhang
2008, 7(3): 467-489 doi: 10.3934/cpaa.2008.7.467 +[Abstract](891) +[PDF](272.2KB)
Internal nonnegative stabilization for some parabolic equations
B. E. Ainseba and Sebastian Aniţa
2008, 7(3): 491-512 doi: 10.3934/cpaa.2008.7.491 +[Abstract](751) +[PDF](243.0KB)
On the decay in time of solutions of some generalized regularized long waves equations
Youcef Mammeri
2008, 7(3): 513-532 doi: 10.3934/cpaa.2008.7.513 +[Abstract](1116) +[PDF](238.0KB)
Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators
Roberta Bosi, Jean Dolbeault and Maria J. Esteban
2008, 7(3): 533-562 doi: 10.3934/cpaa.2008.7.533 +[Abstract](962) +[PDF](369.2KB)
Spectral analysis and limit behaviours in a spring-mass system
M. Pellicer and J. Solà-Morales
2008, 7(3): 563-577 doi: 10.3934/cpaa.2008.7.563 +[Abstract](935) +[PDF](219.8KB)
Combined quasineutral and inviscid limit of the Vlasov-Poisson-Fokker-Planck system
Ling Hsiao, Fucai Li and Shu Wang
2008, 7(3): 579-589 doi: 10.3934/cpaa.2008.7.579 +[Abstract](1214) +[PDF](172.8KB)
Regularity for solutions of the two-phase Stefan problem
Marianne Korten and Charles N. Moore
2008, 7(3): 591-600 doi: 10.3934/cpaa.2008.7.591 +[Abstract](850) +[PDF](152.1KB)
On periodic elliptic equations with gradient dependence
Massimiliano Berti, M. Matzeu and Enrico Valdinoci
2008, 7(3): 601-615 doi: 10.3934/cpaa.2008.7.601 +[Abstract](926) +[PDF](212.6KB)
A fourth order nonlinear degenerate parabolic equation
Changchun Liu
2008, 7(3): 617-630 doi: 10.3934/cpaa.2008.7.617 +[Abstract](919) +[PDF](174.6KB)
Regularity for positive weak solutions to semi-linear elliptic equations
Li Ma and Lin Zhao
2008, 7(3): 631-643 doi: 10.3934/cpaa.2008.7.631 +[Abstract](1008) +[PDF](183.8KB)
A fixed point result with applications in the study of viscoplastic frictionless contact problems
Mircea Sofonea, Cezar Avramescu and Andaluzia Matei
2008, 7(3): 645-658 doi: 10.3934/cpaa.2008.7.645 +[Abstract](995) +[PDF](219.3KB)
Mathematical analysis of a PDE epidemiological model applied to scrapie transmission
Najat Ziyadi, Said Boulite, M. Lhassan Hbid and Suzanne Touzeau
2008, 7(3): 659-675 doi: 10.3934/cpaa.2008.7.659 +[Abstract](1886) +[PDF](216.8KB)
Analysis of a biosensor model
Walter Allegretto, Yanping Lin and Zhiyong Zhang
2008, 7(3): 677-698 doi: 10.3934/cpaa.2008.7.677 +[Abstract](768) +[PDF](287.3KB)
On the periodic Schrödinger-Debye equation
Alexander Arbieto and Carlos Matheus
2008, 7(3): 699-713 doi: 10.3934/cpaa.2008.7.699 +[Abstract](918) +[PDF](207.4KB)
Multiple solutions for critical elliptic systems in potential form
Emmanuel Hebey and Jérôme Vétois
2008, 7(3): 715-741 doi: 10.3934/cpaa.2008.7.715 +[Abstract](953) +[PDF](393.9KB)
Errata
Daniele Bartolucci and Luigi Orsina
2008, 7(3): 743-744 doi: 10.3934/cpaa.2008.7.743 +[Abstract](668) +[PDF](83.7KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]